MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. DEHP FREE 4 IN EXT SET W/ANTSPHN VLV DET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. DEHP FREE 4 IN EXT SET W/ANTSPHN VLV DET; INTRAVASCULAR ADMINISTRATION SET
Model Number C25012
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the dehp free 4 in ext set w/antsphn vlv det was unable to infuse fluids beyond the attached anti-siphon set due to flow issues/blockage.The following information was provided by the initial reporter: "iv pump beeped indicating occlusion.Iv site intact, flushing easily with no occlusion or obstruction noted.Unable to infuse fluids beyond the anti-siphon extension set which had been attached to the line.Attempted to remove anti-siphon set but same had become stuck in the line.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of an inability to infuse fluids beyond the anti-siphon extension set and iv pump was indicating occlusion could not be verified due to the product not being returned for failure investigation.A device history record review for model c25012 lot number 20016877 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.

Brand Name
DEHP FREE 4 IN EXT SET W/ANTSPHN VLV DET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11948038
Report Number9616066-2021-51266
Device Sequence Number1085945
Product Code FPA
UDI-Device Identifier50885403235618
UDI-Public50885403235618
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/22/2023
Device Model NumberC25012
Device Catalogue NumberC25012
Device Lot Number20016877
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1